×

zbMATH — the first resource for mathematics

Artinian quotient rings of group rings. (English) Zbl 0371.16003

MSC:
16S34 Group rings
16P50 Localization and associative Noetherian rings
16L60 Quasi-Frobenius rings
16P10 Finite rings and finite-dimensional associative algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernstein, I, On the dimension of modules and algebras (IX), Nagoya math. J., 13, 83-84, (1958)
[2] Brown, K.A, The singular ideals of group rings, Quart. J. math., 28, 41-60, (1977), (2) · Zbl 0345.16012
[3] Burgess, W.D, Rings of quotients of group rings, Canad. J. math., 21, 865-875, (1969) · Zbl 0182.05601
[4] Connell, I.G, On the group ring, Canad. J. math., 15, 650-685, (1963) · Zbl 0121.03502
[5] Formanek, E, Maximal quotient rings of group rings, Pacific J. math., 53, 109-116, (1974) · Zbl 0255.16004
[6] Goldie, A.W, Semiprime rings with maximum condition, (), 201-220 · Zbl 0091.03304
[7] Hajarnavis, C.R, Orders in QF and QF2 rings, J. algebra, 19, 329-343, (1971) · Zbl 0224.16016
[8] Handelman, D; Lawrence, J, Strongly prime rings, Trans. amer. math. soc., 211, 209-223, (1975) · Zbl 0345.16004
[9] Horn, A, Gruppenringe fastpolyzyklischer gruppen und ordnungen in quasi-Frobenius-ringen, Mitt. math. sem. giessen, (1973), Heft 100 · Zbl 0258.16009
[10] Hughes, I.P, Artinian quotient rings of group rings, J. austral. math. soc., 16, 379-384, (1973) · Zbl 0272.16002
[11] Jategaonkar, A.V, Skew polynominal rings over orders in Artinian rings, J. algebra, 21, 51-59, (1972) · Zbl 0233.16003
[12] Kaplansky, I, Topological representations of algebras II, Trans. amer. math. soc., 68, 62-75, (1950) · Zbl 0035.30301
[13] Lazard, D, Liberté des gros modules projectifs, J. algebra, 31, 437-451, (1974) · Zbl 0291.13004
[14] Lewin, J, A note on zero divisors in group rings, (), 357-359 · Zbl 0242.16006
[15] Mal’cev, A.I; Mal’cev, A.I, On certain classes of infinite soluble groups, Mat. sb. (N.S.), Amer. math. soc. transl., 2, 1-21, (1956), translated as
[16] Passman, D.S, Infinite group rings, (1971), Marcel Dekker New York · Zbl 0247.16004
[17] Robinson, D.J.S, Finiteness conditions and generalised soluble groups, (1972), Springer-Verlag Berlin · Zbl 0395.20020
[18] Shock, R.C, Polynomial rings over finite dimensional rings, Pacific J. math., 42, 251-257, (1972) · Zbl 0213.04301
[19] Small, L.W, Orders in Artinian rings, J. algebra, 4, 13-41, (1966) · Zbl 0147.28703
[20] Small, L.W, Correction and addendum: orders in Artinian rings, J. algebra, 4, 505-507, (1966) · Zbl 0147.28703
[21] Small, L.W, The embedding problem for Noetherian rings, Bull. amer. math. soc., 75, 147-148, (1969) · Zbl 0185.09202
[22] Smith, P.F, Quotient rings of group rings, J. London math. soc., 3, 645-660, (1971) · Zbl 0214.05301
[23] Stenström, B, Rings of quotients, (1975), Springer-Verlag Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.